# SDR SWAA2023021300477

- Difficulty date: February 7, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 50,509 hours, 30,290 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Pump
- Condition: Stalled
- Location: Zn 400 Nacelle/P
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT; #2 ENGINE WAS UNRESPONSIVE TO THRUST LEVER MOVEMENT. TOPPED OUT ABOUT 86.4% N1 EGT 40-90 WARMER THEN #1. RAN ENGINE LIMIT SURGE STALL QRH AND RECOVERED NORMAL ENGINE OPERATIONS EGT REMAINS STABLE 40 DEG. WARMER THEN #1.<[01] REMOVED AND REPLACED #2 ENGINE FUEL PUMP AND COMPLIED WITH OPS CHECK NO DEFECTS NOTED AT THIS TIME PER AMM 73-11-01 AND MT 73-11-01-REPL;[02] AND AIRCRAFT MAKES TAKE OFF POWER.;[03] COMPLIED WITH TASK CARD;[04] COMPLIED WITH TASK CARD
